# SDR AALA201802149022

- Difficulty date: February 13, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 60,601 hours, 26,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15C EMERGENCY LIGHT SHROUD MISSING THE BACK PLATE.  INSTALLED THE MISSING BACK PLATE IAW CMM 25-22-52.
